Ketoprofen-Vertex, gel 2.5% 30 g
€5.27 €4.68
Ketoprofen has a local anti-inflammatory, anti-exudative and analgesic effect. In the form of a gel provides local therapeutic effect on the affected joints, tendons, ligaments and muscles.
In case of joint syndrome it causes alleviation of joint pain at rest and while moving, reduction of morning stiffness and joint swelling. It has no catabolic effect on joint cartilage.
Pharmacokinetics
It is slowly absorbed when applied topically. It practically does not accumulate in the body. The bioavailability of the gel is about 5%.
Indications
Diseases of the musculoskeletal system: rheumatoid arthritis, psoriatic arthritis, ankylosing spondylitis, osteoarthritis of peripheral joints and spine, rheumatic lesions of soft tissues
Muscle pain of rheumatic and non-rheumatic origin
Traumatic injuries of soft tissues without damage to the skin
Pharmacological effect
Ketoprofen has local anti-inflammatory, antiexudative and analgesic effects. In the form of a gel, it provides a local therapeutic effect on affected joints, tendons, ligaments, and muscles.
In case of articular syndrome, it causes a decrease in joint pain at rest and during movement, a decrease in morning stiffness and swelling of the joints. Does not have a catabolic effect on articular cartilage.
Pharmacokinetics
When applied cutaneously, it is absorbed slowly. Practically does not accumulate in the body. The bioavailability of the gel is about 5%.
Special instructions
The drug should be applied only to intact skin.
Avoid contact with eyes and mucous membranes. To avoid hypersensitivity and photosensitivity, it is recommended to avoid exposure of the skin to sunlight during the course of treatment.
Active ingredient
Ketoprofen
Composition
100 g of gel contains:
active ingredient:
ketoprofen 2.5 g,
excipients:
propylene glycol,
ethyl alcohol 95% (ethanol),
carbomer 940 (carboxyvinyl polymer),
triethanolamine (trolamine),
benzalkonium chloride,
purified water.
Pregnancy
Ketoprofen should not be used in the third trimester of pregnancy.
There is no experience with the use of ketoprofen drugs during lactation.
Use in the first and second trimesters is possible only after consultation with a doctor.
Contraindications
Hypersensitivity to ketoprofen or other components of the drug, acetylsalicylic acid or other NSAIDs,
“aspirin” asthma,
pregnancy (III trimester),
latination period,
children’s age (up to 6 years),
violation of the integrity of the skin,
weeping dermatoses,
eczema.
With caution: hepatic porphyria (exacerbation), erosive and ulcerative lesions of the gastrointestinal tract, severe dysfunction of the liver and kidneys, chronic heart failure, bronchial asthma, old age, children under 12 years of age, pregnancy I and II trimester.
Side Effects
Allergic reactions, photosensitivity.
If any adverse event occurs, you should consult a doctor.
Overdose
The extremely low systemic absorption of the active components of the drug when used externally makes overdose almost impossible.
Storage conditions
In a dry place, protected from light, at a temperature not exceeding 20 °C
Shelf life
2 years
Manufacturer
Vertex, Russia
Shelf life | 2 years |
---|---|
Conditions of storage | In a dry, light-protected place at a temperature not exceeding 20 °C |
Manufacturer | Vertex, Russia |
Medication form | gel for external use |
Brand | Vertex |
Other forms…
Related products
Buy Ketoprofen-Vertex, gel 2.5% 30 g with delivery to USA, UK, Europe and over 120 other countries.